RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 6  


Estimating the chromatic numbers of Euclidean space by convex minimization methods
E. S. Gorskaya, I. M. Mitricheva (Shitova), V. Yu. Protasov, A. M. Raigorodskii
3
Generalized functions asymptotically homogeneous along special transformation groups
Yu. N. Drozhzhinov, B. I. Zavialov
23
Some problems in the theory of approximation of functions on compact homogeneous manifolds
S. S. Platonov
67
The sharp constant in Markov's inequality for the Laguerre weight
V. P. Sklyarov
109
The topology of Liouville foliation for the Sokolov integrable case on the Lie algebra so(4)
G. Haghighatdoost, A. A. Oshemkov
119
On uniform approximation of elliptic functions by Padé approximants
D. V. Khristoforov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019